CSpace
ALGEBRAIC SEMANTICS OF PROGRAMS WITH DYNAMIC STRUCTURE
LU, RQ
1987
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume30Issue:1Pages:32-44
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987F744500004
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27653
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LU, RQ. ALGEBRAIC SEMANTICS OF PROGRAMS WITH DYNAMIC STRUCTURE[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1987,30(1):32-44.
APA LU, RQ.(1987).ALGEBRAIC SEMANTICS OF PROGRAMS WITH DYNAMIC STRUCTURE.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,30(1),32-44.
MLA LU, RQ."ALGEBRAIC SEMANTICS OF PROGRAMS WITH DYNAMIC STRUCTURE".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 30.1(1987):32-44.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LU, RQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LU, RQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LU, RQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.